# SDR U2RA2022110500053

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 67,912 hours, 17,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR LIGHT INOPERATIVE AT DOORS L1, L2, R1, AND R2 WHEN DOOR IS SELECTED TO ENGAGE.  CIRCUIT BREAKER POPPED - DEFERRED PER MINIMUM EQUIPMENT LIST 25-66-05-01.
